Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I went to the doctor about 6 months ago for some spot cream as my spots were quite bad. About 3 months ago, I changed to another type of spot cream as the previous type wasn't working. I only used it on my face. Now, i have been prescribed antibiotics for the spots by my doctor (oxytetracycline) and I have noticed that I have loads of spots on my back. Can anyone explain how these antibiotics work? Will the antibiotics stop these from coming? How long can I expect before all my spots go? Thank you
    Offline

    0
    ReputationRep:
    I used oxytetracycline to stop acne a little, it worked well for my face and my back seems alright. I think theyre meant to take about 3 months or so to work... otherwise you can try a dermatologist
    Offline

    2
    ReputationRep:
    My advice would be to be patient- sometimes your skin may appear to be getting worse before it gets better. If after a few months there is no improvement, don't be embarrased to go back to your doctor to try a new medication- there are loads out there and sometimes it can be a case of finding the right one to see an improvement!

    Lou
    xxx
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 13, 2006
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.